American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47\-XX) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] A. Boumenir. The impedance tomography problem. Proc. Amer. Math. Soc. 131 (2003) 3553-3557. MR 1991768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] X. Dai, Y. Diao, Q. Gu and D. Han. Frame wavelets in subspaces of $L^2(\mathbb R^d)$. Proc. Amer. Math. Soc. 130 (2002) 3259-3267. MR 1913005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Torben Maack Bisgaard. Stieltjes moment sequences and positive definite matrix sequences. Proc. Amer. Math. Soc. 126 (1998) 3227-3237. MR 1452793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ky Fan. Operator-valued typically real functions. Proc. Amer. Math. Soc. 124 (1996) 765-771. MR 1285989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1